# SDR DHL2007740508

- Difficulty date: May 16, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,380 hours, 38,338 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hook
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT GOUGED AT O/B SLAT HOOK.  ROUTED OUT EDGE WITH MAT LOSS OF 0.192" FOUND OUT OF LIMITS IAW B727 SRM 57-50-1 FIG 1.  FAB`D DOUBLER REPAIR FROM 2024-T3 0.125" PO NR 645747 DIM 5" BY 3 1/2" IAW B727 SRM 57-50-3 FIG 10.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2 AN INSTALLED REPAIR DOUBLER AT NR3 O/B SLAT HOOK IAW B727 SRM 57-50-3 FIG 10, 51-30-2.
